Alert archive / Hawaii / Gale Warnings in 2015
Gale Warning 7, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Nov 13, 2015, 3:30 PM HST. It took effect at Nov 14, 2015, 3:30 AM HST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 3:30 PM HST (01:30 UTC)
- In effect from
- Nov 14, 2015, 3:30 AM HST
- Expired
- Nov 15, 2015, 3:46 PM HST
- In force
- 36 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
962 WHHW70 PHFO 140130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST FRI NOV 13 2015 PHZ121-141430- /O.EXT.PHFO.SC.Y.0056.000000T0000Z-151114T1600Z/ /O.NEW.PHFO.GL.W.0007.151114T1600Z-151116T0400Z/ ALENUIHAHA CHANNEL- 330 PM HST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY. * WINDS AND SEAS...EAST WINDS 30 TO 35 KT...AND ROUGH SEAS 12 TO 18 FEET. GALE FORCE WINDS AND HIGHEST SEAS BEGINNING SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ110>120-122>124-141430- /O.CON.PHFO.SC.Y.0056.000000T0000Z-151116T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 PM HST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS 25 TO 30 KT...AND ROUGH SEAS 8 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
5 follow-up statements
073 WHHW70 PHFO 141330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT NOV 14 2015 PHZ121-150230- /O.CAN.PHFO.SC.Y.0056.000000T0000Z-151114T1600Z/ /O.EXT.PHFO.GL.W.0007.151114T1330Z-151116T0400Z/ ALENUIHAHA CHANNEL- 330 AM HST SAT NOV 14 2015 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EAST WINDS TO 35 KT...AND ROUGH SEAS TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ120-150230- /O.UPG.PHFO.SC.Y.0056.000000T0000Z-151116T0400Z/ /O.EXB.PHFO.GL.W.0007.151114T1330Z-151116T0400Z/ PAILOLO CHANNEL- 330 AM HST SAT NOV 14 2015 ...GALE WARNING IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EAST WINDS TO 35 KT...AND ROUGH SEAS TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ110>119-122>124-150230- /O.CON.PHFO.SC.Y.0056.000000T0000Z-151116T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ DONALDSON
815 WHHW70 PHFO 141945 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 945 AM HST SAT NOV 14 2015 ...STRONG HIGH PRESSURE TO THE NORTH WILL GENERATE STRONG TRADE WINDS THROUGH SUNDAY... PHZ120-121-150845- /O.CON.PHFO.GL.W.0007.000000T0000Z-151116T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 945 AM HST SAT NOV 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 35 KT...AND ROUGH SEAS TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ110>119-122>124-150845- /O.CON.PHFO.SC.Y.0056.000000T0000Z-151116T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 945 AM HST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
049 WHHW70 PHFO 150116 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 316 PM HST SAT NOV 14 2015 ...STRONG HIGH PRESSURE NORTH OF THE STATE TONIGHT THEN NORTHEAST OF THE STATE SUNDAY WILL GENERATE STRONG TRADE WINDS ACROSS THE ISLANDS... PHZ120-121-151430- /O.CON.PHFO.GL.W.0007.000000T0000Z-151116T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 316 PM HST SAT NOV 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 35 KT...AND ROUGH SEAS TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ110>119-122>124-151430- /O.EXT.PHFO.SC.Y.0056.000000T0000Z-151116T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 316 PM HST SAT NOV 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
064 WHHW70 PHFO 151312 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 312 AM HST SUN NOV 15 2015 ...A STRONG HIGH NORTH OF THE AREA WILL MAINTAIN STRONG TO GALE FORCE TRADE WINDS OVER THE COASTAL WATERS... PHZ120-121-160230- /O.CON.PHFO.GL.W.0007.000000T0000Z-151116T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 312 AM HST SUN NOV 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...EAST GALES TO 35 KT...AND ROUGH SEAS TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ110>119-122>124-160230- /O.CON.PHFO.SC.Y.0056.000000T0000Z-151116T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 312 AM HST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ DONALDSON
299 WHHW70 PHFO 160146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY FOR ALL HAWAIIAN COASTAL WATERS... PHZ120-121-161500- /O.CAN.PHFO.GL.W.0007.000000T0000Z-151116T0400Z/ /O.EXB.PHFO.SC.Y.0056.000000T0000Z-151117T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 346 PM HST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-116-117-122>124-161500- /O.EXT.PHFO.SC.Y.0056.000000T0000Z-151117T0400Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 346 PM HST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-115-118-119-161500- /O.CON.PHFO.SC.Y.0056.000000T0000Z-151116T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY- 346 PM HST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS AND SEAS...EAST WINDS TO 30 KT...AND ROUGH SEAS TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ BURKE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Nov 13, 9:58 AM HST, 5 hours 32 minutes earlier.
Area forecast discussion, Nov 13, 9:58 AM HST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 958 AM HST FRI NOV 13 2015 .SYNOPSIS... GUSTY TRADE WINDS WILL CONTINUE THROUGH THE WEEKEND. SHOWERS WILL FAVOR WINDWARD AND MOUNTAIN AREAS...BUT THE TRADES WILL CARRY SOME SHOWERS LEEWARD ACROSS THE SMALLER ISLANDS. WINDS WILL VEER SOUTHEAST AND WEAKEN EARLY NEXT WEEK AS A FRONT APPROACHES FROM THE NORTHWEST...WITH A LAND AND SEA BREEZE PATTERN DEVELOPING BY TUESDAY. THE FRONT IS EXPECTED TO STALL JUST WEST OF KAUAI BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW FAR EAST-NORTHEAST OF THE STATE...WITH A NEARLY ZONAL TROUGH EXTENDING WESTWARD JUST NORTH OF THE ISLANDS. ANOTHER LOW IS LOCATED TO THE NORTHWEST OF THE STATE...WITH ANOTHER TROUGH OVER THE WESTERN PACIFIC THAT WILL COME INTO PLAY FOR LOCAL WEATHER NEXT WEEK. AT THE SURFACE...HIGH PRESSURE IS LOCATED NORTHEAST OF THE STATE...WITH A STRONGER HIGH FARTHER TO THE NORTH-NORTHWEST. 12Z SOUNDINGS SHOW MOISTURE DEPTH RANGING FROM 10KFT AT LIHUE TO 14KFT AT HILO...WITH PRECIPITABLE WATERS OF 1.5 INCHES AND 2.0 INCHES RESPECTIVELY. EARLY MORNING MIMIC TOTAL PRECIPITABLE WATER IMAGERY SHOWS A BAND OF 1.5-1.7 INCH PW VALUES WITHIN 150-200 MILES NORTHEAST OF THE STATE...WITH SLIGHTLY DRIER AIR FARTHER UPSTREAM. THE UPPER LEVEL TROUGH NORTH OF THE STATE WILL SHIFT EASTWARD... WITH AN UPPER RIDGE REBUILDING TO OUR NORTH OVER THE WEEKEND. SUBSIDENCE ASSOCIATED WITH THE BUILDING HEIGHTS WILL HELP TO STRENGTHEN AND LOWER THE INVERSION OVER THE WEEKEND. WHILE WE EXPECT PRECIPITABLE WATER VALUES TO DROP...THIS WILL LEAD MORE TO A DECREASE IN SHOWER INTENSITY RATHER THAN A DECREASE IN COVERAGE. FORECAST SOUNDINGS/MODEL CROSS SECTIONS SHOW A FAIR AMOUNT OF LOW-LEVEL MOISTURE...WITH THE OVERALL DECREASE ASSOCIATED WITH THE LOWERING INVERSION. THE SURFACE HIGH NORTHEAST OF THE STATE WILL WEAKEN AND MOVE EAST AS A FRONT PUSHES INTO IT...WITH A STRONGER HIGH BUILDING NORTH OF THE STATE OVER THE WEEKEND. CONDITIONS REMAIN BREEZY TODAY...AND THIS NEW HIGH WILL INCREASE THE GRADIENT FURTHER OVER THE WEEKEND. THE BREEZY TRADES WILL CONTINUE TO FOCUS MOST RAINFALL ACROSS WINDWARD SECTIONS...THOUGH WITH SLIGHTLY LOWER INTENSITIES DUE TO THE LOWER MOISTURE DEPTH. BRIEF SHOWERS WILL ALSO CONTINUE TO SPREAD LEEWARD AS WELL DUE TO THE STRONG LOW-LEVEL FLOW. WE TRANSITION TO A LIGHTER WIND PATTERN EARLY NEXT WEEK...ONE THAT MAY ALSO BECOME WETTER THAN NORMAL DURING THE COURSE OF THE NEW WEEK. THE WEATHER SYSTEM CURRENTLY OVER THE WESTERN PACIFIC WILL TRACK WELL NORTH OF THE STATE EARLY NEXT WEEK...BRINGING A FRONT IN FROM THE NORTHWEST. EXTENDED MODELS HAVE BEEN SIMILAR OVER THE PAST COUPLE DAYS IN STALLING THIS FRONT TO THE NORTHWEST OF THE STATE. THIS CAUSES THE SURFACE RIDGE TO WEAKEN AND SHIFT SOUTHWARD OVER THE ISLANDS...SETTING UP A WEAK SOUTHEASTERLY FLOW PATTERN WITH LOCALIZED LAND AND SEA BREEZES. THERE ARE MORE DIFFERENCES IN THE DETAILS OF WHAT HAPPENS ACROSS THE ISLANDS. THE OVERALL PATTERN INDICATES INCREASING MOISTURE FROM THE SOUTHEAST...WITH SOME DEGREE OF SURFACE TROUGHING DEVELOPING NEAR THE STATE. THE PAST GFS RUNS HAVE BEEN MORE AGGRESSIVE BRINGING A STRONGER FEATURE TOWARD US FROM THE SOUTHEAST...BUT THE CURRENT RUN HAS BACKED OFF ON THE STRENGTH. WHILE THE SPECIFICS WILL STILL NEED TO BE SORTED OUT...IT LOOKS LIKE WE MAY SEE A PERIOD OF LIGHTER WINDS DURING THE FIRST HALF OF NEXT WEEK AND WETTER CONDITIONS DURING THE SECOND HALF OF THE WEEK. && .AVIATION... BREEZY TRADE WINDS EXPECTED TO CONTINUE INTO THE WEEKEND. AIRMET TANGO FOR LOW LEVEL TURB SOUTH THROUGH WEST OF THE MOUNTAINS IS POSTED. THIS WILL LIKELY REMAIN VALID AS LONG AS THE TRADE WINDS REMAIN ELEVATED. CLOUDS AND SHOWERS WILL CONTINUE TO FOCUS ALONG WINDWARD AND MOUNTAIN AREAS. PERIODS OF MVFR TO ISOL IFR ARE LIKELY IN ANY OF THE PASSING SHOWERS...WITH THE MOST ACTIVE SHOWERS FAVORING THE EASTERN ISLANDS. AIRMET SIERRA FOR MOUNTAIN OBSC IS POSTED FOR NORTH AND EAST SECTIONS OF THE BIG ISLAND AND MAUI. THE MORNING SOUNDINGS AND AMDAR REPORTS SHOW A 100 KT UPPER LEVEL JET BETWEEN FL300/500 OVER THE ISLANDS. THERE IS THE POTENTIAL FOR LIGHT TURB ABOVE FL300 ASSOCIATED WITH THIS. AT THIS TIME THERE HAVE BEEN NO PIREPS...AND NO AIRMET IS ISSUED. HOWEVER...IF CONDITIONS CHANGE OR PIREPS SUGGEST MODERATE OR ABOVE TURB...AN AIRMET TANGO FOR UPPER LEVEL TURB WILL BE ISSUED. && .MARINE... THE ASCAT PASS FROM LAST NIGHT SHOWED 25 KT WINDS NEAR KAUAI/OAHU...BUT MISSED THE EASTERN WATERS WHERE EVEN STRONGER WINDS WERE LIKELY OCCURRING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL WATERS THROUGH SUNDAY DUE TO THE STRONG TRADE WINDS. THE TRADES ARE EXPECTED TO PEAK SATURDAY INTO EARLY SUNDAY...AND IT IS POSSIBLE THAT WE MAY SEE GALE FORCE WINDS IN THE ALENUIHAHA CHANNEL DURING THE PEAK OF THE GRADIENT LATE SATURDAY/SATURDAY NIGHT. TRADE WINDS WILL BEGIN TO WEAKEN SIGNIFICANTLY ON MONDAY...BUT SMALL CRAFT CONDITIONS MAY PERSIST LONGER IN SOME OF THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND. WINDS AND SEAS SHOULD DROP BELOW ADVISORY LEVELS ACROSS ALL WATERS BY TUESDAY...WHEN A LIGHT WIND REGIME IS FORECAST TO PREVAIL. A HIGH SURF ADVISORY REMAINS IN EFFECT ALONG EAST FACING SHORES DUE TO ROUGH SURF ASSOCIATED WITH THE TRADE SWELL. THIS SWELL WILL DIMINISH A BIT EARLY NEXT WEEK...BUT NOT DROP OFF COMPLETELY DUE TO THE REMAINING UPSTREAM FETCH OF WINDS EAST OF THE STATE. ELSEWHERE...SURF WILL DECLINE THROUGH THE WEEKEND ALONG SOUTH FACING SHORES. A SMALL NORTH NORTHWEST SWELL WILL CONTINUE THOUGH THE WEEKEND FOLLOWED BY A LARGER NORTHWEST SWELL DUE TO ARRIVE TUESDAY NIGHT INTO WEDNESDAY. THIS SWELL MAY BRING SURF TO ADVISORY LEVELS ALONG NORTH AND WEST FACING SHORES DURING THE MIDDLE OF NEXT WEEK. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 6 PM HST SUNDAY FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND. SMALL CRAFT ADVISORY UNTIL 6 PM HST SUNDAY FOR ALL HAWAIIAN WATERS. && PUBLIC/MARINE...BRAVENDER AVIATION...EATON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 6:53 PM HST | Winter Storm Warning | HFO | Hawaii | 15 hr |
| Nov 14, 3:44 AM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.